# SDR 2016FA0000480

- Difficulty date: October 11, 2016
- Submitted: October 11, 2016
- Operation: General aviation
- Aircraft: N5777
- Propeller: Hartzl HCC3YR
- System (JASC): 6111 · Propeller Blade Section
- Part: Pin
- Condition: Sheared
- Location: Prop Blade
- Part time: 957 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATION PILOT NOTICED A LOUD BANG SOUND AND VIBRATION. LANDED AT FBO.  SENT PROPELLER TO THIS FACILITY FOR INSPECTION. UPON DISASSEMBLY FOUND BLADE  ACTUATING PIN WAS SHEARED OFF OF THE BLADE BUTT.
